Algebraic differential equations with a maximal number of polynomial solutions of a given structure
Differencialʹnye uravneniâ, Tome 24 (1988) no. 12, pp. 2172-2174
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1988_24_12_a24,
author = {N. A. Lukashevich and A. A. Deniskovets and V. S. Nemets},
title = {Algebraic differential equations with a maximal number of polynomial solutions of a given structure},
journal = {Differencialʹnye uravneni\^a},
pages = {2172--2174},
year = {1988},
volume = {24},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1988_24_12_a24/}
}
TY - JOUR AU - N. A. Lukashevich AU - A. A. Deniskovets AU - V. S. Nemets TI - Algebraic differential equations with a maximal number of polynomial solutions of a given structure JO - Differencialʹnye uravneniâ PY - 1988 SP - 2172 EP - 2174 VL - 24 IS - 12 UR - http://geodesic.mathdoc.fr/item/DE_1988_24_12_a24/ LA - ru ID - DE_1988_24_12_a24 ER -
%0 Journal Article %A N. A. Lukashevich %A A. A. Deniskovets %A V. S. Nemets %T Algebraic differential equations with a maximal number of polynomial solutions of a given structure %J Differencialʹnye uravneniâ %D 1988 %P 2172-2174 %V 24 %N 12 %U http://geodesic.mathdoc.fr/item/DE_1988_24_12_a24/ %G ru %F DE_1988_24_12_a24
N. A. Lukashevich; A. A. Deniskovets; V. S. Nemets. Algebraic differential equations with a maximal number of polynomial solutions of a given structure. Differencialʹnye uravneniâ, Tome 24 (1988) no. 12, pp. 2172-2174. http://geodesic.mathdoc.fr/item/DE_1988_24_12_a24/